# SDR 2005FA0001282

- Difficulty date: August 17, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N430CW
- Make and model: Beech 400A
- Aircraft serial: RK30
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5EN16
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SYS RED (GEAR UNSAFE) WARNING LIGHT REMAINED ILLUMINATED FOLLOWING GEAR EXTENSION WHILE LANDING.  ALL (3) GREEN LANDING GEAR DOWN AND LOCKED POSITION INDICATING LIGHTS ILLUMINATED.  AC FERRIED FOR REPAIRS.  FOUND LT MLG DOOR POSITION SWITCH S097 FAILED INTERNALLY.  REPLACED S097 SWITCH ASSY WITH SERVICEABLE UNIT, LANDING GEAR RETRACT/EXTENSION SYSTEM TESTS NORMAL.  TRANSIENT AIRCRAFT, UNABLE TO DETERMINE TT ON FAILED SWITCH.  SUGGEST THAT LG POSITION INDICATING SWITCHES BE SCHEDULED REPLACEMENT ITEMS.  PROBABLY IN CONJUNCTION WITH LANDING GEAR 7400 HR/5000 CYCLE INSPECTIONS.  SUGGEST REPLACING POSITION SWITCHES WITH IMPROVED HERMETICALLY SEALED TYPE SWITCHES AS THEY REQUIRE REPLACEMENT.  (K)
